MAUDE Adverse Event Report: CHEMENCE MEDICAL INC. EXOFIN FUSION; TOPICAL SKIN ADHESIVE WITH ADJUNCT WOUND CLOSURE DEVICE

CHEMENCE MEDICAL INC. EXOFIN FUSION; TOPICAL SKIN ADHESIVE WITH ADJUNCT WOUND CLOSURE DEVICE
Model Number 3472
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number was provided at the time of the reported complaint.Follow-up correspondence was sent for this information.Pictures were not provided but requested.A trend analysis was performed and this event type remains low and stable.This event type will continue to be trended to determine if additional action is necessary.
 
Event or Problem Description
During the post-op follow-up in the clinic, two weeks after surgery, exofin fusion peeled off in less than a week.The patient had to be seen in the urgent care for wound care.

Brand Name
EXOFIN FUSION
Common Device Name
TOPICAL SKIN ADHESIVE WITH ADJUNCT WOUND CLOSURE DEVICE
Manufacturer (Section D)
CHEMENCE MEDICAL INC.
200 technology dr.
alpharetta GA 30005
Manufacturer Contact
charnelle thomas
1121 alderman dr.
alpharetta, GA 30005
6786890760
MDR Report Key18906108
Report Number3010034760-2024-00004
Device Sequence Number7887441
Product Code OMD
UDI-Device Identifier00818566019851
UDI-Public00818566019851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191464
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown